# SDR IPXA2022091286154

- Difficulty date: September 12, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 29,302 hours, 19,118 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102434
- Condition: Dented
- Location: Bs 580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3RT FRAME STA 580 BETWEEN S16 AND S17 HAS DENT AT MAIN CARGO COMPARTMENTACCOMPLISHED REPAIR IAW SRM 53-30-07-2R-1 DETAIL VI
